Research Repository

Integral Identities for Rational Series Involving Binomial Coefficients

Sofo, Anthony (2011) Integral Identities for Rational Series Involving Binomial Coefficients. Bulletin of the Malaysian Mathematical Sciences Society, 34 (3). pp. 631-637. ISSN 0126-6705

Full text for this resource is not available from the Research Repository.


We establish integral identities for series involving binomial coefficients. Using the identities, in some cases, we demonstrate they may be represented in closed form of rational type.

Item Type: Article
Uncontrolled Keywords: ResPubID23882, binomial coefficients, integral representations, identities, harmonic numbers, zeta functions
Subjects: Current > Division/Research > VU College
Current > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 27 Aug 2012 01:33
Last Modified: 25 May 2020 07:15
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar